# SDR 95ZZZM309

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216362035
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF SOOT IN THE RT REAR COWL AREA OF NR 1 ENGINE.  RIGHT MANIFOLD FAILED ET.  REPLACED RT MANIFOLD ASSY ON NR 1 ENGINE.
